MAUDE Adverse Event Report: STRYKER GMBH FEMORAL NAIL RETROGRADE T2 ALPHA FEMUR RETROGRADE Ø9X240MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH FEMORAL NAIL RETROGRADE T2 ALPHA FEMUR RETROGRADE Ø9X240MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23390924S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
Revision surgery was performed due to nail breakage.
 
Event or Problem Description
Revision surgery was performed due to nail breakage.
 
Additional Manufacturer Narrative
Corrected field: product available to stryker (d9).The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
FEMORAL NAIL RETROGRADE T2 ALPHA FEMUR RETROGRADE Ø9X240MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21713488
Report Number0008031020-2025-00448
Device Sequence Number15938106
Product Code HSB
UDI-Device Identifier07613327292787
UDI-Public(01)07613327292787(11)220803(17)320731(10)K07FF88
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23390924S
Device Lot NumberK07FF88
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer05/18/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown